Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Have abdominal pain sweating black stools help

Premium Questions

Dr. Amit Jain MD

the black specks in my stool .I am taking my meds for gastritis now . hopefully it helps ? ...My stool has black and occasionally white specks. Happened after i had really late lunch . and had ... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)
Dr. Ivan Romic MD

to my abdomen and determined diverticulitis and put me on 2 antibiotics and a pain reliever. I have been ... in the bottom of the stool after they propel from the gas in my body rapidly. Should I go back to... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. T Chandrakant MD

My stool is black ,I have had dark stools before how ever today they are black. I have no abdominal pain , and I have not taken aspirin . I did take two over the counter naproxen two days ago.... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Ratnakar Kini MD

Hello, I was diagnosed with IBS several years ago. Not as bad as some people get. Pain and cramping sometime. Lately I have been passing much watery gas . This morning I noticed that my stool (which ... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr.  Chobufo Ditah MD

dinner. After a month of loose black stools and middle upper abdominal pain I saw my doctor. She checked .... At that point (75) it was 2 weeks after my "attack" of severe pain and... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr.       Dorina Gurabardhi MD

. Lastly, I have a black stool each time I take the trip to the loo. I think this might be due to sitting ... of the lower abdominals . On top of that, I ve been sweating a lot during the day, right... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.  Muhammad Hanif MD

I am 20 years old , I have abdominal pain for 2 years by time it s getting worse , I went ... getting worse , i have heart burn and some times black stool , also some times I have difficulties ... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)
Dr.  Sumanth Amperayani MD

Delivery Date is About 29th August 2017 . Normally she have stomach pain during pregnancy but since last 2-3- days she is having continous pain in her stomach and also she is having Black... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Bhagyesh V. Patel MD

to the omeprazole but a much stronger dose as I started getting sickness and pretty much black stools.the week prior ... that could be making things worse.before the black stools I had very bad... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Archana Mandal MD

. He saw his doctor and she put him on cipro ,flatly,and Santa. Now his stools are black and he has occasional pain in his lower left side. Is this all because of the diverticulitis? ... View answer

Answered by : Dr. Archana Mandal ( General & Family Physician)

Mobile Questions and Answers

Dr. Anantharamakrishnan MD

Welcome to HCM Need to exclude ulcer / infection and so on Must see an Internist soon / get examined / investigation may be necessary... Black stool means bleeding higher up – unless you are taking...

Dr. Srilatha Myaka MD

Dear madam i got your concern there is nothing to feel bad about the black stool might be due to medication or diet you consumed i would like to know weather you had any abdominal...

Dr. Vjollce Mbiarra MD

Hello! Thanks for your query. Yes,you should go immediately to ER . Fainting is from acute blood lose . You have gastrointestinal bleeding. Bleeding may be from upper or lower digestive tract. You should do endoscopy or...